# SDR AALA20040679

- Difficulty date: June 28, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: N573AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53092
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RDU - EMERGENCY EXIT LIGHTS ABOVE VENTRAL STAIRS INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY EXIT LIGHTS ABOVE VENTRAL STAIRS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
